# SDR HALA20241015049

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 17,150 hours, 3,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Fod
- Location: R4 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

4R DOOR DISARMED DURING FLIGHT. WOULD NOT REARM. PERFORMED PRESSURIZATION CHECK WITH 4R DOOR ARMED. FOUND ARM/DISARM LEVER NOT FLUSH. FOUND SLIDE LOCK/LATCH BLOCKED WITH DEBRIS. RMEOVED DEBRIS. OPS CHECK OK. OK FOR SVC.
